# SDR VTZA9139

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: 6227337001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6357 - IAD-RDU - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RADAR FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RADAR RT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
